# SDR NACA2018071800002

- Difficulty date: July 16, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 79,828 hours, 62,911 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 INCH LONG CRACK FOUND IN FUSELAGE SKIN DIRECTLY BELOW S23R AT BS 344. CAT B REPAIR INSTALLED IAW SRM 53-30-3, FIGURE 48, DETAIL XVIII.
